Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 41, NWS Lincoln, IL

December 15, 2018Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Dec 15, 2018, 11:09 AM CST for Lawrence County, Illinois. It took effect at Dec 15, 2018, 6:00 PM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Dec 15, 2018, 11:09 AM CST (17:09 UTC)
In effect from
Dec 15, 2018, 6:00 PM CST
Expired
Dec 18, 2018, 6:06 PM CST
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 32.66 ft at Dec 17, 2018, 5:00 AM CST.

actionminormoderate2025303512/1512/1612/1712/1812/1912/20
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

197 
WGUS43 KILX 151709
FLWILX


Flood Warning
National Weather Service Lincoln IL
1109 AM CST Sat Dec 15 2018

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-160709-
/O.NEW.KILX.FL.W.0041.181216T1536Z-181218T1312Z/
/LAWI2.1.ER.181216T1536Z.181217T1200Z.181218T0712Z.NO/
1109 AM CST Sat Dec 15 2018

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From Sunday morning until Tuesday morning.
* At 1045 AM Saturday the stage was 26.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 30.9 feet by Monday morning.The river will fall 
  below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  26.8 Sat 11 AM   29.7   30.9   29.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

jrp
7 follow-up statements
691 
WGUS83 KILX 152103
FLSILX


Flood Statement
National Weather Service Lincoln IL
303 PM CST Sat Dec 15 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-161103-
/O.EXT.KILX.FL.W.0041.181216T0000Z-181218T1851Z/
/LAWI2.1.ER.181216T0000Z.181217T0000Z.181218T1251Z.NO/
303 PM CST Sat Dec 15 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this evening until Tuesday afternoon.
* At  245 PM Saturday the stage was 28.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 33.4 feet by tomorrow evening. The river will fall 
  below flood stage by Tuesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  28.8 Sat 3 PM     MSG   32.5   32.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

baker
869 
WGUS83 KILX 161620
FLSILX


Flood Statement
National Weather Service Lincoln IL
1020 AM CST Sun Dec 16 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-170620-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T1424Z/
/LAWI2.1.ER.181216T0151Z.181217T1800Z.181219T0824Z.NO/
1020 AM CST Sun Dec 16 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday morning.
* At  945 AM Sunday the stage was 31.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.1 feet by 
  tomorrow afternoon. The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  31.7 Sun 10 AM   32.9   32.5   29.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

JRP
236 
WGUS83 KILX 170249
FLSILX


Flood Statement
National Weather Service Lincoln IL
849 PM CST Sun Dec 16 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-171649-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T1400Z/
/LAWI2.1.ER.181216T0151Z.181217T1200Z.181219T0800Z.NO/
849 PM CST Sun Dec 16 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday morning.
* At  845 PM Sunday the stage was 32.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.1 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  32.2 Sun 8 PM    33.1   32.4   29.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

baker
310 
WGUS83 KILX 171636
FLSILX


Flood Statement
National Weather Service Lincoln IL
1036 AM CST Mon Dec 17 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-180634-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T0454Z/
/LAWI2.1.ER.181216T0151Z.181217T1800Z.181218T2254Z.NO/
1036 AM CST Mon Dec 17 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Tuesday evening.
* At  945 AM Monday the stage was 32.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.7 feet by this
  afternoon. The river will fall below flood stage tomorrow 
  afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  32.7 Mon 10 AM   31.9   27.8   25.2

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

DRH
129 
WGUS83 KILX 180233
FLSILX


Flood Statement
National Weather Service Lincoln IL
833 PM CST Mon Dec 17 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-181632-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T0400Z/
/LAWI2.1.ER.181216T0151Z.181217T1545Z.181218T2200Z.NO/
833 PM CST Mon Dec 17 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Tuesday evening.
* At  745 PM Monday the stage was 32.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  32.5 Mon 8 PM    31.8   27.2   24.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

BRO
937 
WGUS83 KILX 181503
FLSILX


Flood Statement
National Weather Service Lincoln IL
903 AM CST Tue Dec 18 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-190430-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T0430Z/
/LAWI2.1.ER.181216T0151Z.181217T1545Z.181218T2230Z.NO/
903 AM CST Tue Dec 18 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until this evening.
* At 845 AM Tuesday the stage was 31.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  31.7 Tue 9 AM    27.2   24.1   22.6

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

DRH
607 
WGUS83 KILX 190006
FLSILX


Flood Statement
National Weather Service Lincoln IL
606 PM CST Tue Dec 18 2018

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-190036-
/O.CAN.KILX.FL.W.0041.000000T0000Z-181219T0430Z/
/LAWI2.1.ER.181216T0151Z.181217T1545Z.181218T2300Z.NO/
606 PM CST Tue Dec 18 2018

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At  545 PM Tuesday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at  500 PM Tuesday.
* Forecast...The river will continue to fall to 24.1 feet by Thursday
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  29.8 Tue 6 PM    27.2   24.1   22.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 15, 10:38 AM CST, 31 minutes earlier.

Area forecast discussion, Dec 15, 10:38 AM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1038 AM CST Sat Dec 15 2018

.UPDATE...
Issued at 1038 AM CST Sat Dec 15 2018

Rain continues to fall across the southeast KILX CWA this morning,
primarily along/south of the I-70 corridor. Upper low responsible
for the rain is currently centered over northern Alabama and will
track northeastward into the Appalachians this afternoon. As the
low shifts further away, the northwestern fringe of the rain
shield will begin to pull away as well...with most high-res model
guidance suggesting rain tapering off and coming to an end by late
afternoon/early evening. Meanwhile further northwest, skies have
become partly to mostly sunny along/west of I-55. Clearing will
gradually work its way eastward as the day progresses, eventually
reaching the I-57 corridor by early evening. High temperatures
will top out in the middle 40s.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 345 AM CST Sat Dec 15 2018

We cancelled the dense fog advisory early overnight across nw half
of CWA, as some drier air entrained into the IL river valley and
allowed visibilities to elevate to 2-6 miles by 2 am. Currently
have some dense fog lingering from Pontiac to Kankakee, and from
the Quad Cities northward along MS river to Galena where vsbys
ranged from 1/4-1/2 mile. Skies had become mostly clear nw of
I-55 early this morning, while mostly cloudy to overcast skies
from I-55 southeast. Widespread rain showers continued across
southeast IL south of a Shelbyville to Charleston to Paris line
with heavier showers south of I-70. These rains were caused by
1008 mb low pressure over western TN and associated 500 mb 547 dm
low pressure along the northern MS/AL border. Temps at 330 am
ranged from mid 20s by Knox and Stark counties, to 44-48F in
southeast IL.

The latest hi-res models take the cutoff 500 mb low pressure ne
into east TN early this evening. Brunt of the models continue to
keep rain showers south of I-72 today, with 0.75-1.5 inches of
additional rain expected south of I-70 today before diminishing in
southeast IL early this evening. This will cause the Little Wabash
river to continue to quickly rise, and getting above flood stage
during this Sat evening. The IL river valley will enjoy mostly
sunny skies today, with skies becoming partly sunny over central
CWA along I-55. Highs today in the mid to upper 40s, so nearly
steady temps in southeast IL where clouds and rain showers occur
thru the day.

Rain showers to diminish over southeast IL during early evening,
otherwise clouds to decrease over eastern/se IL during tonight as
low pressure moves into western VA/NC by dawn Sunday, with upper
level ridging into IL by that time. Lows tonight range from mid
20s nw of the IL river, to near 35F along the Wabash river where
clouds linger longest tonight.

.LONG TERM...(Sunday through Friday)
ISSUED AT 345 AM CST Sat Dec 15 2018

A fairly nice day on Sunday with mostly sunny skies and highs in
the upper 40s and lower 50s with WNW winds 5-10 mph. A dry stretch
of weather expected over CWA through midday Wednesday. Upper level
ridge over the Rockies to shift eastward into IL by dawn Tue. A
bit cooler highs Monday of 40-45F with lows Sunday night of
25-30F. Lows Mon night in the 20s as high pressure ridge shifts
over WI/IL by Mon evening. Highs Tue in the low to mid 40s, then
warming into the upper 40s/lower 50s on Wed. A weather
system (mid/upper level trof) off the Pacific Coast to track east
into the MS river valley by Wed evening. This could bring 20-30%
chance of rain to areas west of the IL river late Wed afternoon,
and then chances of rain spreads eastward across central/eastern IL
during Wed night and then diminishes from the west during Friday.
Thermal profiles appear warm enough for mostly rain to fall with
this system over our CWA, though could end with a little bit of
light snow overnight Thu night into Fri morning. Highs Thu in the
40s, then more seasonable highs Fri in the mid to upper 30s
central IL and lower 40s south of I-70.

Dry weather returns Friday night and next Saturday as large upper
level trof shifts east of IL. Seasonably cool highs in the mid to
upper 30s next Saturday with lows Fri night in the mid to upper
20s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 555 AM CST Sat Dec 15 2018

Widespread fog during the evening hours, had lifted during early
overnight across central IL, with visibilities elevating to VFR
except 3 miles (MVFR) at BMI. Carried tempo groups next few hours
for possible 3-5 miles with fog over central IL, with lowest vsbys
at BMI. Mainly mid/high clouds expected today over central IL,
especially se of the IL river. NE winds 8-16 kts with gusts 17-24
kts today, to veer north and diminish to 7-12 kts at sunset. Winds
turn nw at 3-7 kts during overnight, lightest at PIA.

1008 mb low pressure over nw TN and associated 548 dm 500 mb low
over nw AL will lift ne into the central Appalachians by
06Z/midnight tonight and into the mid Atlantic States Sunday
morning. Rain showers in southeast IL should remain south of I-72
today along with MVFR ceilings. Though will need to watch DEC and
CMI which will be closest to these MVFR ceilings this morning. NAM
model (and RAP model to less of an extent) is more aggressive
with bringing MVFR ceilings/vsbys with fog overnight tonight into
central IL. For now only carried 5 miles with fog after 08-09Z
with scattered clouds since some drier air trying to work in with
nw winds.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Barnes
SHORT TERM...07
LONG TERM...07
AVIATION...07
Hazardous weather outlook, Dec 15, 5:48 AM CST, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
548 AM CST Sat Dec 15 2018

ILZ027>031-036>038-040>057-061-161200-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Fulton-Knox-
Logan-Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-
Piatt-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-
Woodford-
548 AM CST Sat Dec 15 2018

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...TODAY AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ062-063-066>068-071>073-161200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
548 AM CST Sat Dec 15 2018

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Localized minor flooding is possible across southeast Illinois
today, mainly in low lying and poor drainage areas.

The Little Wabash River near Clay City is expected to reach flood
stage tonight.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Minor flooding along the Little Wabash River will persist into
mid week. Otherwise, no hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

Geelhart

In the hours before

Local storm report, Dec 15, 6:06 AM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
606 AM CST SAT DEC 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
12/15/2018  M1.30 INCH       CLAY               IL   CO-OP OBSERVER

&&

JRP
Local storm report, Dec 15, 7:40 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
740 AM CST SAT DEC 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
12/15/2018  M1.21 INCH       RICHLAND           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Dec 15, 7:44 AM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 AM CST SAT DEC 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       OLNEY NOBLE AIRPORT     38.72N 88.18W
12/15/2018  M1.47 INCH       RICHLAND           IL   AWOS

0600 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
12/15/2018  M1.48 INCH       CLAY               IL   AWOS

0600 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
12/15/2018  M1.24 INCH       LAWRENCE           IL   ASOS

&&

JRP
Local storm report, Dec 15, 7:46 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
746 AM CST SAT DEC 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       PALESTINE               39.00N 87.61W
12/15/2018  M1.40 INCH       CRAWFORD           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Dec 15, 10:59 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CST SAT DEC 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 E OLNEY               38.73N 88.07W
12/15/2018  M2.68 INCH       RICHLAND           IL   COCORAHS

0700 AM     HEAVY RAIN       WNW HUTSONVILLE         39.11N 87.66W
12/15/2018  M1.30 INCH       CRAWFORD           IL   COCORAHS

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 7:17 PM CSTRiver Flood WarningILXClay, Richland6 days
Dec 15, 9:58 AM CSTAreal Flood AdvisoryILXClay, Crawford, Effingham, Jasper, Lawrence, Richland10 hr

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.